MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO® VIAVALVE® SAFETY IV CATHETER; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. JELCO® VIAVALVE® SAFETY IV CATHETER; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 326310
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This device is same and/or similar to a device approved for distribution in the us.
 
Event or Problem Description
It was reported that the intravenous cathlon of a jelco® viavalve® safety iv catheter was longer than the intravenous needle.The clinician was unable to venipuncture safely.No injury was reported.

Brand Name
JELCO® VIAVALVE® SAFETY IV CATHETER
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7424746
Report Number3012307300-2018-01086
Device Sequence Number11191610
Product Code JOH
UDI-Device Identifier15019517078404
UDI-Public15019517078404
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number326310
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/12/2018
Patient Sequence Number1